# SDR DBCA201305020004

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,849 hours, 6,792 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Loose
- Location: Spoiler
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT CHECKLIST THE LEFT ROLL SPOILER WOULD NOT FULLY RETRACT.  CREW SHUT DOWN AIRCRAFT AND CONTACTED MAINTENANCE.  STERLING MAINTENANCE TROUBLESHOT AND FOUND ROLL SPOILER CABLE TENSION LOW ALLOWING TWO TURNBUCKLES TO CONTACT EACH OTHER CAUSING THE SPOILER TO REMAIN PARTIALLY DEPLOYED.  STERLING ADJUSTED ROLL SPOILER CABLE TENSION.  OPS CHECK GOOD.
